MAUDE Adverse Event Report: DEPUY IRELAND - 3015516266 LOCKING SCREW 35; SHOULDER IMPLANT - LOCKING SCREW

DEPUY IRELAND - 3015516266 LOCKING SCREW 35; SHOULDER IMPLANT - LOCKING SCREW
Catalog Number 550310035
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/26/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint #
=
> (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
Subject id: (b)(6).Study no: (b)(4).Clinical adverse event received for implant shift device related: casual relationship (humeral stemless implant: yes) procedure related: possible date of event: 26 jan 2026 date of implant: (b)(6) 2025 date of revision: no information provided.Device location: right.Treatment/impact: observation.Depuy synthes products used: catalog number: 550011240 lot number: 66451 component type: baseplate description: enhance shoulder system modular unit platform baseplate small ø24mm cementless catalog number: 550035600 lot number: 237381 component type: screw description: enhance shoulder system central screw ø6.0 x 35mm catalog number: 550310035 lot number: 229426 component type: screw description: enhance shoulder system locking screw 35mm catalog number: 550310025 lot number: 233600 component type: screw description: enhance shoulder system locking screw 25mm catalog number: 550310035 lot number: 223956 component type: screw description: enhance shoulder system locking screw 35mm catalog number: 550540008 lot number: 333136 component type: glenosphere description: enhance shoulder system glenosphere ø40+8mm catalog number: 520000044 lot number: 659883 component type: humeral description: enhance shoulder system stemless x-large diameter 44mm cementless catalog number: 550000440 lot number: 659083 component type: shell description: enhance shoulder system reverse humeral shell x-large ø44+0mm catalog number: 550040104 lot number: mi124741 component type: liner description: enhance shoulder system reverse liner retentive x-linked vitamin e pe ø40+4mm.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary
=
> no device associated with this report was received for examination.The product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A records evaluation (mre) was not perform as part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot
=
> there is no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
LOCKING SCREW 35
Common Device Name
SHOULDER IMPLANT - LOCKING SCREW
Manufacturer (Section D)
DEPUY IRELAND - 3015516266
loughbeg ringaskiddy co.
cork
EI 
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key24313129
Report Number1818910-2026-02802
Device Sequence Number5676200
Product Code HSD
UDI-Device Identifier10603295546603
UDI-Public(01)10603295546603(17)300430(10)229426
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K212737
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number550310035
Device Lot Number229426
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 01/27/2026
Supplement Date Received by Manufacturer02/17/2026
Initial Report FDA Received Date02/11/2026
Supplement Report FDA Received Date02/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/18/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CENTRAL SCREW 6.0X35; GLENOSPHERE 40+8; LOCKING SCREW 25; LOCKING SCREW 35; MOD UNITI CONV BASEPLATE S 24; REVERSE HUMERAL SHELL XL 44+0; REVERSE LINER 40+4 R; STEMLESS XL 44
Patient Age69 YR
Patient SexMale
Patient Weight111 KG
Patient RaceWhite